Oh dear, this thread is pretty scary... I've been on Yasmin for 7 years (15-22) and have managed to stop using benzoyl peroxide (bleaches everything in sight and ages skin) and just use soap and witch hazel which seems to keep my acne relatively under control. The problem is I've been wondering about the side effects of coming off of the pill, mainly because there is an increased risk of DVT with Yasmin (runs in my family) and I'm curious about the future when I do decide to have kids. I can't even remember how bad my skin was before the pill, pretty sure it was only ever mild and it's still mild now so I'm not looking forward to coming off and experiencing some severe acne side effects!
Hopefully this thread stays active because there are only a few success stories and I am quite concerned about the withdrawal symptoms I'll definitely keep the retinoids in mind though, I wonder if anyone else has managed to curb the side effects? Did anyone just grow out of it - I mean did anyone's bodies just eventually adjust to being off the pill and their acne clear up after a certain amount of time?